# SDR USAA2008122492313

- Difficulty date: December 23, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 61,477 hours, 27,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 6997
- Condition: Discharged
- Location: Cabin
- Part time: 39,449 hours, 15,580 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 614 - PHX-ATL - EEL - EMERGENCY LIGHTS INOP 26-L, 22-L, 15-L, 7-L AND 3-L SEAT ENDS.  MAINTENANCE REMOVED AND REPLACED THE LEFT OVERWING EMERGENCY LIGHT POWER SUPPLY UNIT.  OPERATIONAL CHECK WAS GOOD.
